# SDR SWAA2023081779388

- Difficulty date: July 17, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 38,567 hours, 23,741 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Frayed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 222DF UPPER SURFACE FRAYING<[01] RECEIVED MAIN CABIN FLOOR PANEL 141A5810-749 AND WILL BE INSTALLED ON T/C TTG8Q00M0AU6;[02] VERIFIED; STEP # 1
